# SDR CALA2016052395407

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 72,279 hours, 27,484 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS EMER LIGHT TEST FAILS FOR TO MSG'S, BATTERY EMER RT & BATTERY LT.  REMOVED & REINSTALL BOTH BATTERY PACKS.  FAULT CLEARED & TESTED OKAY.
